# SDR UALA2013070104566

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 50,392 hours, 20,214 cycles
- Engine: Iae V2522A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT ENGINE EXHAUST TAILCONE. 5 O'CLOCK POSITION. NEXT TO PREVIOUS WELD.  PERFORMED INSP OF LT ENGINE TAILCONE IAW MM.  CRACK LOCATED IN ZONE 1 STOP DRILLED IAW MM. AC OK TO CONTINUE.
